# SDR NACA2019012200014

- Difficulty date: January 22, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 41,819 hours, 46,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: CORROSION FOUND ON SHEAR CLIP BS967 BETWEEN S21R AND S22R. CORRECTIVE ACTION: CORROSION ON SHEAR CLIP STN 967 BETWEEN STR 21R AND STR 22R FOUND TO BE BEYOND LIMITS IAW SRM REV 117, 53-60-07. REPLACED PART AND INSTALLED IAW SRM REV 117 51-40-02, PARAH 4 AND 7. SERVICEABLE W/NEW PART.
